# SDR SWAA2025123055500

- Difficulty date: December 24, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 10,553 hours, 5,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT SEAT INBD FLASHLIGHT BRACKET IS DAMAGED.  REMOVED AND REPLACED INBD FLASHLIGHT BRACKET IAW AMM 25-64-00-SWA-807.
